# SDR SWAA102478

- Difficulty date: April 24, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 16,508 hours, 9,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVER CRACKED AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
